APH PARA PAIN RELIEF 100 BLST

$2.95

Ingredients:

Paracetamol 500 mg

Directions:

Take with water.

Adults and children 12 years of age and over: Take 1 to 2 caplets every 4 to 6 hours as required, up to 8 caplets per 24 hours.

Contraindications & Cautions:

Do not use if you are allergic to paracetamol. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

SKU 274178 Category Tag
Cart

APH PARA PAIN RELIEF 100 BLST

Reviews

There are no reviews yet.

Be the first to review “APH PARA PAIN RELIEF 100 BLST”

Your email address will not be published.